Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
145 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What could cause irregular periods, symptoms of Raynauds, dizziness and feeling of passing out while being on hormones?

I am 19 years old and have only had 2 periods because the doctor put me on hormones to make me start. I also am having symptoms of Raynauds with my fingers going numb and turning white when I get even the least bit cold. My grandmother has been diagnosed with scleroderma so I dont know if this is related. Also, lately I have been having episodes where I feel light headed, dizzy, shaky like I may pass out.
Tue, 11 Jun 2019
Report Abuse
Question is related to
Diseases and Conditions ,   ,  
OB and GYN Specialist 's  Response
Hello,

Sometimes hormonal treatment may cause these side effects and are not related to Raynaud's. I suggest you take your medication properly without any break in it. These symptoms will settle down.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Naira Jahangir, OB and GYN Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am at risk for pcos. I have irregular periods. About twice a year i will skip my period. My last cycle started april 27 and lasted 6 days. I had...

Recent questions on  Autoimmune disease

doctor1 MD

Hi, may I answer your health queries right now ? Please type your query here...My husband had myasthenia gravis 8 yrs back,but he got cured after...

doctor1 MD

I have been plagued with itchy skin for most of my life . I`ve been to a dermatologist and to other professionals but still suffer with it. It can...

doctor1 MD

Hi, may I answer your health queries right now ? Please type your query here...i have mdr tb in bone. I am taking kanamycin...

doctor1 MD

hi my granddaughter has severe itching and digs and digs and gets sores daily and has been diagnosed with excema but cant use the crèmes or lotions...

doctor1 MD

i have been gone through the medical healthch check-up.I need your input over the attached reports. Please answer the following of my concerns : 1....

doctor1 MD

Dear Dr. Ditah, THANK YOU for asking me how I am doing, as I do have several follow questions for you Here goes: 1. I have believed for some time...

doctor1 MD

I have low body temperature, and am concerned that my thyroid may be not working optimally. My TSH is 4.13. If I reduce the stress in my life, will...